# SDR UPS00433254

- Difficulty date: June 12, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 2,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FUSELAGE FRAME WEB IS CRACKED AT CUTOUT FOR STRINGER AT BS 500 STR 16 LT.  REPAIR CARRIED OUT IAW Q/NOTE 25/2000 AND SRM 51-10-06 AND SRM 51-30-02.  REPAIR DOUBLERS INSTALLED AND HOLES OPENED UP FROM .1562 TO .1875 PLEASE NOTE THAT SUBJECT FRAME IS TO BE REPLACED PER SB 747-53- 2272 AT OR PRIOR TO 20000 FLIGHT CYCLES  APPROVED 8110 ISSUED.
